# SDR 07FDEA00002

- Difficulty date: January 1, 2007
- Submitted: January 2, 2007
- Operation: Air carrier
- Aircraft: N579FE
- Make and model: Doug MD-11F
- Aircraft serial: 48470
- Aircraft time: 52,666 hours, 10,859 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING, TRAILING EDGE REAR SPAR LOWER CHORD AT XORS 1042 TO 1070 FOUND WITH CORROSION.  COMPLIED WITH FEDEX E.A. 1-5710-105594,   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
